# SDR HYIA20250203001

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 37,620 hours, 43,681 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 56180089
- Condition: Burned
- Location: Dimmer
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A BURNING SMELL IN THE CABIN AFTER TURNING ON INSTRUMENT LIGHTS. MAINTENANCE INSPECTED AND FOUND CO PILOT DIMMING CONTROLLER RESISTOR R1 AND HEAT SINK TRANSISTOR ASSY #7 TRANSISTOR BURNT. REMOVED AND REPLACED RESISTOR AND HEAT SINK ASSY WITH NO ADDITIONAL DEFECTS NOTED.
